iMedi.co.uk

Out of date information, search another

Aah Pharmaceuticals Limited Dispersible Aspirin Tablets 300mg (Aah Pharmaceuticals)

Out of date information, search another
Document: document 0 change

Patient Information leaflet DISPERSIBLE ASPIRIN 300mg TABLETS Read all of this leaflet carefully before you take these tablets. It contains important information tor you. Keep this leaflet. You may need to read it again. Ask your doctor or pharmacist if you need more information or advice.

1. WHAT DISPERSIBLE ASPIRIN TABLETS ARE USED FOR

These tablets are for the relief of sprains, strains, rheumatic pain, sciatica, backache, muscular aches and pains, joint swelling and stiffness and the symptoms of colds and flu.

They are also used to relieve mild to moderate pain including headache, migraine, nerve pain or toothache.

2. BEFORE YOU TAKE DISPERSIBLE ASPIRIN TABLETS

Do NOT take these tablets if:

•    you are allergic (hypersensitive) to aspirin or any of the other ingredients of this medicine (listed in Section 6)

•    you have or have ever had a stomach ulcer

•    you suffer from gout or have a history of gout

•    you suffer from haemophilia or any other blood clotting disorder

•    you are taking medicines to prevent blood clotting (e.g. warfarin, heparin or acenocoumarol)

•    you are in the last stages of pregnancy or are breast feeding.

Do not take with any other aspirin-containing products. Warning: There is a possible association between aspirin and Reye’s Syndrome when given to children with a fever. Reye’s syndrome is a very rare disease which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor. Tell your doctor or pharmacist before you take this medicine if:

•    you have asthma or suffer from any allergies

•    you have liver or kidney disease

•    you are suffering from dehydration.

These tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Taking other medicines

Talk to your doctor or pharmacist before you take Dispersible Aspirin if you are taking any of the following:

•    medicines to reduce clotting e.g. clopidrogel or ticlopidine

•    medicines that might cause stomach irritation e.g. NSAIDs (non steroidal anti-inflammatory drugs)

•    spironolactone (a diuretic/water tablet)

•    methotrexate (for psoriasis, arthritis or tumours)

•    probenecid or sulfinpyrazone (for gout)

•    acetazolamide (for glaucoma)

•    metoclopramide (for sickness or digestive disorders)

•    antacids (for indigestion)

•    corticosteroids (for inflammation or allergies).

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

3. HOW TO TAKE DISPERSIBLE ASPIRIN

TABLETS

Disperse the tablets in a glass of water and swallow

immediately.

Adults and children over 16 years of age:

•    Take 1 to 3 tablets with or after food. This dose may be repeated every 4 hours

•    Do not take more than 12 tablets in any 24-hour period.

•    Do not take Aspirin for more than 3 days without consulting your doctor.

2

3

4

5

6

7

•    Do not exceed the recommended dose.

•    If symptoms persist consult your doctor.

Do not give to children under 16 yean ol ago union advised by a doctor.

If you take more tablets than you should If you take too many tablets or if you think a child has swallowed any of the tablets, contact your doctor or nearest hospital casualty department immediately. Please take this leaflet, any remaining tablets and the container with you.

4. POSSIBLE SIDE EFFECTS

Like all medicines, aspirin can cause side effects, although not everybody gets them.

Sortous sldo offsets

STOP taking the tablets and contact your doctor immediately if you experience any of the following:

•    An asthma attack or other allergic reaction, such as wheezing or difficulty breathing, skin rashes or itching, swelling of the lips, tongue or face.

•    Stomach ulcer, irritation or bleeding (symptoms may include stomach pain, vomiting of blood, passing black tarry-looking stools).

Other side effects

•    an increase in nosebleeds or bruising more easily

•    anaemia

•    hearing disturbances such as ringing in the ears

•    vertigo (giddiness or dizziness)

•    mental confusion.

If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE DISPERSIBLE ASPIRIN TABLETS Keep nut nf the ranch nnd sight ol children.

8


9


10


Do not store above 25°C. Store in a dry place in the original package.

Do not use after the expiry date printed on the pack.

6. FURTHER INFORMATION What thesa labials coatain:

•    The active ingredient in each tablet is aspirin 300mg.

•    The other ingredients are calcium carbonate, maize starch, lactose, citric acid anhydrous, talc, sodium saccharin and sodium lauryl sulphate.

What these tablets look like and contents of the pack:

The tablets are white, flat and round with a breakline on one side.

They are available in packs of 16, 24, 25, 32, 48, 50, 96 and 100 tablets.

Packs of 24 to 32 tablets are available only from your pharmacist and pack sizes over 32 tablets are available only on prescription.

Mailwtlng Authorisation Holder and Manufacturer

M & A Pharmachem Ltd, Bolton BL5 2AL, UK.

Dale of Approval: MM/YYYY PP 2091

1fi GSL

Dispersible

Aspirin

300mg Tablets BP

ft

W

ASK YOUR PHARMACIST OR DOCTOR IF YOU ARE NOT SURE HOWTO TAKE THESE TABLETS.

Do not give to children under 16 years,unless on the advice ot a doctor.

PHARMACHEM LTD. W BOLTON, BL5 2AL


11


12


1


BN:    EXPIRES:



16    I gsl

Dispersible

Aspirin

300mg Tablets BP

ASK YOUR PHARMACIST + OR DOCTOR IF YOU ARE NOT SURE HOW TO TAKE THESE TABLETS.

Do not give to children under 16 years,unless on the advice of a doctor.

PHARMACHEM LTD. BOLTON, BL5 2AL

o

t=

o

TJ

3

-Q

CD

0


Q_